# SDR AALA971873

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49549
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1275 - EN ROUTE BOS/DFW DURING CRUISE, F/A REPORTED ODOR SIMILAR TO ELECTRICAL ODOR IN MID-CABIN.  PRECAUTIONARY SHUT OFF RECIRCULATION FANS AND ODOR DISSIPATED.  SHORTLY TURNED FANS BACK ON TO SEE IF ODOR FOLLOWED AND ODOR DID NOT.  AIRCRAFT PROCEEDED TO DFW AND ODOR WAS NOTED AGAIN JUST PRIOR TO LANDING.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  CHECKED E/E COMPARTMENT, CABIN AREAS AND LAVATORIES WITH NO DEFECTS OR ODORS NOTED.  UNABLE TO IDENTIFY SOURCE OF ODOR AND NO ABNORMAL INDICATIONS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
